# SDR HYIA20210311002

- Difficulty date: March 9, 2021
- Submitted: March 11, 2021
- Operation: Air carrier
- Aircraft: N740CA
- Make and model: Cessna 402C
- Aircraft serial: C4020277
- Aircraft time: 27,613 hours, 12,228 cycles
- System (JASC): 2297 · Auto Flight System Wiring
- Part: Wire
- Condition: Chafed
- Location: Ptt Switch
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE PILOT REPORTED A BURNING SMELL AFTER THE AUTOPILOT CB POPPED DURING FLIGHT.  MAINTENANCE INSPECTED AND FOUND CHAFFED WIRING AT THE PTT SWITCH.  THE WIRES WERE REPAIRED WITH NO FURTHER DEFECTS NOTED.
